# SDR ENHA201911190001

- Difficulty date: November 12, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N13AV
- Make and model: Gippld GA8
- Aircraft serial: GA803028
- Aircraft time: 5,138 hours
- Engine: Lyc IO540K1A5
- Engine time: 152 hours
- Propeller: Hartzl HCC3Y*
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Float Valve
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT WAS DOING IOE, ON THE WAY BACK FROM CYF TO BET CREW NOTICE ONLY FUEL WAS ONLY COMING OUT OF R/H FUEL TANK.R/H FUEL TANK WENT FROM 1/2 TO 1/4 IN 10 MINUTES AT CRUISE. CREW DECIDED TO DO AN UNSCHEDULED LANDING AS THEY WERE 12 MINUTES OUT OF BET. THEY LANDED IN WNA AND HAD A 1 PASSENGER ON BOARD. AIRCRAFT WAS REFUELED AND WENT TO MX BASE IN BET.THE FLOAT VALVES WERE ADJUSTED SO BOTH FUEL TANKS COULD FEED ENGINE EVENLY. OPERATIONAL FLIGHT WAS SATISFACTORY AFTER MAINTENANCE WAS PERFORMED.
